advertisement
Question
Posted by: Parent | 2009-11-25

Spots

Dear Dr

My daughter is 11 years old. She get spots (big ones sometimes) in her face. At the moment she is using a product from Johnson &  Johnson (Clear Skin). It did work in the beginning, but it look as if it is not working on her skin anymore.

What can be the problem? What can I do? (Sy voel baie skaam daaroor en ek kry haar jammer, want sy is nou maar eers 11 jaar oud en is dit werklik dalk ' n teken dat sy ' n aknee vel gaan hê  later jare. Ek wil haar bitter graag help en dit stop. Wat kan ek doen?

Baie dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Parent
Laat sy Oxy 10 op die puisies sit sodra dit uitkom. As haar vel regtig sleg raak praat met jou dokter dat hy vir haar antibiotika (aansmeer tipe) soos Eryderm voorskryf. Sy kan voortaan met die Clear skin
Dr bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-11-25

Hallo Parent
Laat sy Oxy 10 op die puisies sit sodra dit uitkom. As haar vel regtig sleg raak praat met jou dokter dat hy vir haar antibiotika (aansmeer tipe) soos Eryderm voorskryf. Sy kan voortaan met die Clear skin
Dr bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement